تصفح
دخول
تسجيل
نسيتها؟

متلازمة الرجل الأحمر Red man syndrome


متلازمة الرجل الأحمر Red man syndrome

المعلومة

Red man syndrome:
It is a non allergic reaction to vancomycin ,which causes tachycardia , flushing , pruritus , and sometimes angioedema . it results from the release of the histamine from mast cells usually because of a too repaid infusion

of vancomycin
......................................
متلازمة الرجل الأحمر :
هي ارتكاس غير ارجي للفانكومايسين وتتظاهر ب : تسرع قلب , تبيغ و حكة , واحيانا وذمة وعائية . تنجم هذه المتلازمة عن تحرر الهيستامين من الخلايا البدينة بسبب التسريب السريع للفانكومايسين .

المرجع

KUMAR & CLARCK 6th

by


thanx dr qusei
Eye-wink Eye-wink Eye-wink

Miss Cuz's picture
Miss Cuz
بعد التخرج

i would like to add thisEye-wink

Vancomycin can cause two types of hypersensitivity reactions, the red man syndrome and anaphylaxis. Red man syndrome has often been associated with rapid infusion of the first dose of the drug and was initially attributed to impurities found in vancomycin preparations. Even after improvement in vancomycin's purity, however, reports of the syndrome persist. Other antibiotics (e.g. ciprofloxacin, amphotericinB, rifampicin and teicoplanin) or other drugs that stimulate histamine release can result in red man syndrome. Discontinuation of the vancomycin infusion and administration of diphenhydramine can abort most of the reactions. Slow intravenous administration of vancomycin should minimize the risk of infusion-related adverse effects.

Miss Cuz's picture
Miss Cuz
بعد التخرج


صورة للمتلازمة :

qusei
ابق على تواصل مع حكيم!
Google+